آمار

تعداد نشریات27
تعداد شماره‌ها556
تعداد مقالات5,734
تعداد مشاهده مقاله8,017,309
تعداد دریافت فایل اصل مقاله5,389,369
Senthilkumar, T., Balasubramaniam, P.. (1391). Delay-dependent robust stabilization and $H_{infty}$ control for uncertain stochastic T-S fuzzy systems with multiple time delays. نشریه علمی دانشگاه سیستان و بلوچستان, 9(2), 89-111. doi: 10.22111/ijfs.2012.210
T. Senthilkumar; P. Balasubramaniam. "Delay-dependent robust stabilization and $H_{infty}$ control for uncertain stochastic T-S fuzzy systems with multiple time delays". نشریه علمی دانشگاه سیستان و بلوچستان, 9, 2, 1391, 89-111. doi: 10.22111/ijfs.2012.210
Senthilkumar, T., Balasubramaniam, P.. (1391). 'Delay-dependent robust stabilization and $H_{infty}$ control for uncertain stochastic T-S fuzzy systems with multiple time delays', نشریه علمی دانشگاه سیستان و بلوچستان, 9(2), pp. 89-111. doi: 10.22111/ijfs.2012.210
Senthilkumar, T., Balasubramaniam, P.. Delay-dependent robust stabilization and $H_{infty}$ control for uncertain stochastic T-S fuzzy systems with multiple time delays. نشریه علمی دانشگاه سیستان و بلوچستان, 1391; 9(2): 89-111. doi: 10.22111/ijfs.2012.210


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.